DAVIS-WIELANDT-BEREZIN RADIUS INEQUALITIES VIA DRAGOMIR INEQUALITIES


Tapdigoglu R., GÜRDAL M. , Altwaijry N., Sari N.

OPERATORS AND MATRICES, vol.15, no.4, pp.1445-1460, 2021 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 4
  • Publication Date: 2021
  • Doi Number: 10.7153/oam-2021-15-90
  • Title of Journal : OPERATORS AND MATRICES
  • Page Numbers: pp.1445-1460
  • Keywords: Berezin symbol, Dragomir inequalities, Davis-Wielandt-Berezin radius, positive operator, Berezin number, Berezin norm, KERNEL HILBERT-SPACE, NUMERICAL RADIUS, NUMBER INEQUALITIES, OPERATORS, BOUNDS, SHELL, NORM

Abstract

We consider operator A on the reproducing Kernel Hilbert space H = H (Omega) over some set Omega with the reproducing kernel K-lambda (z) = K (z, lambda) and define Davis-Wielandt-Berezin radius eta(A) by the formula